# SDR VTZA98316

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- Engine: Garrtt TPE3311
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 31059006
- Condition: Failed
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 6627 - IAD-ORH - AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LEFT ENGINE SPOOLED DOWN AND OIL AND GENERATOR WARNING LIGHTS ILLUMINATED.  CREW SHUT DOWN LEFT ENGINE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FUEL CONTROL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
